# SDR HNAA0800141

- Difficulty date: April 22, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 34,431 hours, 39,268 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Servo
- Part number: 7003032612
- Part serial: 110798
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM IS DIFFICULT TO MOVE AND TRAVEL IS LIMITED.  REMOVED AND REPLACED ELEVATOR TRIM SERVO.  OPS CHECK GOOD IAW -8 MM.
